MathSciNet Relay Station
MathSciNet bibliographic data
MR2875351 60H15 (46N20 65C30)
Cioica, Petru A.; Dahlke, Stephan; Kinzel, Stefan; Lindner, Felix; Raasch, Thorsten; Ritter, Klaus; Schilling, René L. Spatial Besov regularity for stochastic partial differential equations on Lipschitz domains. Studia Math. 207 (2011), no. 3, 197–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement